Affordable Access

Publisher Website

Necessary and sufficient conditions for the existence of symmetric positive solutions of singular boundary value problems

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
331
Issue
2
Identifiers
DOI: 10.1016/j.jmaa.2006.09.046
Keywords
  • Boundary Value Problems
  • Existence
  • Symmetric Positive Solutions
  • Cone
  • Fixed Point Theorem
  • Necessary And Sufficient Conditions
Disciplines
  • Mathematics

Abstract

Abstract Necessary and sufficient conditions are obtained for the existence of symmetric positive solutions to the boundary value problem ( | u ″ | p − 1 u ″ ) ″ = f ( t , u , u ′ , u ″ ) , t ∈ ( 0 , 1 ) , u ( 2 i ) ( 0 ) = u ( 2 i ) ( 1 ) = 0 , i = 0 , 1 . Applications of our results to the special case where f is a power function of u and its derivatives are also discussed. Moreover, similar conclusions for a more general higher order boundary value problem are established. Our results extend some recent work in the literature on boundary value problems for ordinary differential equations. The analysis of this paper mainly relies on fixed point theorems on cones.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Necessary and sufficient conditions for the existe...

on Nonlinear Analysis Theory Meth... Jan 01, 2009

Necessary and sufficient conditions for the existe...

on Nonlinear Analysis Theory Meth... Jan 01, 2008

A necessary and sufficient condition for the exist...

on Applied Mathematics and Comput... Jan 01, 2006

A necessary and sufficient condition for the exist...

on Applied Mathematics Letters Jan 01, 2005
More articles like this..